# SDR UALA2012100305591

- Difficulty date: October 1, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 52,639 hours, 6,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G6 GALLEY LIGHT INOP.  FOUND LAMPS REMOVED DAMAGED SOCKET AND C/B OPEN NO SAFETY.  REPLACED SOCKET, RELAMPED AND RESET C/B, OPS CHECKED OK.
